MathSciNet Relay Station
MathSciNet bibliographic data
MR2164260 42B35 (35J10 42B25 42B30)
Dziubański, Jacek; Zienkiewicz, Jacek Hardy spaces $H^1$ for Schrödinger operators with compactly supported potentials. Ann. Mat. Pura Appl. (4) 184 (2005), no. 3, 315–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement